# SDR AALA202007189017

- Difficulty date: June 13, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,703 hours, 33,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER WINDSHIELD CUT OUT LEFT HAND CONTINUITY FITTING AT FR 4 AND Y0. REPLACED LEFT HAND CONTINUITY FITTING PER EA 306605.
